# SDR DL72E980571

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST O/B OF NR 5 FLAP TRACK MOUNT, LOWER CAP OF FALSE SPAR IS  CRACKED.  REPAIRED PER MM 57-55-0 FIG 805.
